# SDR DU4R20230517

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,678 hours, 32,046 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA OF L/H KEEP BEAM PANEL AFT TI ANGLE FWD OF F42 FOUND OUT OF ROUND INDICATIONS IN HOLES 2, 4 AND 5 AND CRACK INDICATION IN HOLE 10 AT 3 O'CLOCK POSITION.  S/O 193145 N/R 44103
